# SDR AALA202209013139

- Difficulty date: August 4, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A300*
- Aircraft serial: 1651
- Aircraft time: 66,954 hours, 25,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR SHOWS OPEN WITH DOOR HANDLE CLOSED POSITION. 4L DOOR SHOWS OPEN WITH DOOR HANDLE CLOSED POSITION. **SUPPLEMENTAL REPORT FOR AALA202208083139: ACCOMPLISHED OPERATIONS CHECKS DETERMINED TO BE NO FAULT FOUND.** (CLOSED)
